MAUDE Adverse Event Report: ZIMVIE US CORP LLC TSX IMPLANT, 6.0MMD, 10MML; DENTAL IMPLANT

ZIMVIE US CORP LLC TSX IMPLANT, 6.0MMD, 10MML; DENTAL IMPLANT
Catalog Number TSX6B10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A4: patient weight unknown / not provided.D4: lot/serial # unknown / not provided.D4: device expiration date unknown / not provided.D4: device udi number unknown / not provided.E1: last name unknown / not provided.H4: device manufacturer date unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that implant was removed due to infection.Tooth number 14.Symptoms as a result of the event: pain and edema.
 
Additional Manufacturer Narrative
The following sections have been updated: b4: date of this report.D4: lot/serial #.D4: device expiration date.D4: device udi number.G3: date received by manufacturer.G6: checked "follow-up." h2: checked follow-up type.H4: device manufacturer date.H6: entered evaluation codes.H11: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TSX IMPLANT, 6.0MMD, 10MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24524160
Report Number0001038806-2026-01196
Device Sequence Number21263410
Product Code DZE
UDI-Device Identifier00844868045274
UDI-Public(01)00844868045274(17)300224(10)2120028097
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSX6B10
Device Lot Number2120028097
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexUnknown
Patient EthnicityNon Hispanic